# SDR ASOA201001651

- Difficulty date: October 25, 2010
- Submitted: October 29, 2010
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 16,074 hours, 11,193 cycles
- Engine: Ge CF34*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR SUPPORT CORRODED BEYOND LIMITS.  REMOVED COCKPIT FLOOR SUPPORT ANGLE IAW SRM 51-42-06-001-001-A01. INSTALLED COCKPIT FLOOR SUPPORT ANGLE IAW SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01.
